# SDR TC8A98020

- Difficulty date: April 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N184SK
- Make and model: Doug DC-8-61F
- Aircraft serial: 45981
- Engine: Pwa JT3D3B
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Cover Plate
- Condition: Loose
- Location: Lt Eng Gear Box
- Stage of operation: DE
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

PRECAUTIONARY SHUTDOWN NR 3 ENGINE ON SHORT FINAL.  OIL PRESSURE STARTED FLUCTUATING BETWEEN 45 PSI AND YELLOW ARC.  SHUT IT DOWN WHEN ITWENT BELOW THE RED LINE.  REMOVED, INSPECTED AND REPLACED OIL FILTER PER MM 79-20-7, NO METAL FOUND IN FILTER, LEAK CHECKS OK.  ON ENGINE RUN FOUND OIL LEAKING AT GEARBOX COVER PLATE FWD OF P AND D VALVE.  16 QUARTS OF OIL ADDED AT ARRIVAL.  TIGHTENED LOOSE BOLTS AND RESAFETIED COVER PLATE.  ENGINE RUN UP CHECKS AND LEAK CHECKS OK PER MM 71-00.
